# SDR ASAA2025110161995

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 74,615 hours, 39,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR IS MORE DIFFICULT THAN USUAL TO CLOSE AND GETS STUCK. GROUNDED - YES. OPENED & CLOSED L1 DOOR MULTIPLE TIMES OPS NORMAL DOOR OPENS AND CLOSES SECURED SHUT & SECURED OPEN NO DEFECTS NOTED OK FOR SERVICE.
